# SDR UALA2008111302764

- Difficulty date: May 13, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 44,084 hours, 31,726 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RTFL DUE TO A WING/BODY OVERHEAT INDICATION.  NORMAL LANDING.  FOUND PNEUMATIC LEAK JUST INBOARD OF NR 1 ENG PYLON AT CLAMP.  REPLACED CLAMP, NO LEAK NOTED.  RUNUP CREW RAN BOTH ENGS AT HIGH THRUST SETTINGS FOR SEVERAL MINUTES WITH NO OVERHEAT WARNING.  A/C OK FOR SERVICE.
